This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
I have had thick-thin whitish-yellow excessive discharge for two months now. From time to time it burns (if i don't put a tampon in). Also if i don't put a tampon on i keep getting random rashes. This isn't a typical rash it just looks like spread out irratated red little inflamed hair follicles in different parts each time (bikini line, pubic area, butt ect.). Lastly, with in the two moths its been too painful to have sex (burning sensation). The symptoms went away when i got my period but came back immediately after. Does anyone have any idea what this is?
you shouldn't be using a tampon when you have infections. it makes vaginal infections worse :(
I also don't recommend you follow the advice given to you in the dermatology forum to douche with betadine. we don't recommend douching in general since it can spread vaginal infections further up your reproductive tract as well as we stopped recommending douching with betadine in general years ago due to health risks.
bottom line is - you need to be seen tuesday and get a proper exam and basic testing done. no more tampons - use a panty shield instead. since your future fertility can be affected from certain infections, getting seen promptly and getting the testing you need done is a good idea! you also should be avoiding sex any time you have unusual discharge like this.
did you and your partner get full std testing prior to starting to have sex?
is it likely all your rashes down yonder are due to herpes? not likely since they are occurring on so many body parts. Definitely if herpes igg blood testing wasn't covered for you and your partner both when you had std testing, cover that base and both of you seek it out too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.